his.sePublications
Change search
Link to record
Permanent link

Direct link
BETA
Rönning, Jan-Olav
Publications (8 of 8) Show all publications
Allen, M. R., Cruttwell, G. S., Hare, K. E. & Rönning, J.-O. (2007). Dimensions of fractals in the large. Chaos, Solitons & Fractals, 31(1), 5-13
Open this publication in new window or tab >>Dimensions of fractals in the large
2007 (English)In: Chaos, Solitons & Fractals, ISSN 0960-0779, E-ISSN 1873-2887, Vol. 31, no 1, p. 5-13Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Elsevier, 2007
National Category
Mathematics
Identifiers
urn:nbn:se:his:diva-11892 (URN)10.1016/j.chaos.2005.09.045 (DOI)000241014800002 ()2-s2.0-33745942303 (Scopus ID)
Available from: 2016-02-10 Created: 2016-02-10 Last updated: 2017-11-30Bibliographically approved
Hare, K. E. & Rönning, J.-O. (2004). Fractal dimensions of infinite product spaces. International journal of pure and applied mathematics, 14(2), 139-167
Open this publication in new window or tab >>Fractal dimensions of infinite product spaces
2004 (English)In: International journal of pure and applied mathematics, ISSN 1311-8080, E-ISSN 1314-3395, Vol. 14, no 2, p. 139-167Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Academic Publications, 2004
Keywords
Hausdorff dimension, box dimension, infinite product, self- similar set, Cantor set
National Category
Mathematics
Identifiers
urn:nbn:se:his:diva-11891 (URN)
Available from: 2016-02-10 Created: 2016-02-10 Last updated: 2017-11-30Bibliographically approved
Hare, K. E. & Rönning, J.-O. (2002). The size of Max(p) sets and density bases. Journal of Fourier Analysis and Applications, 8(3), 259-268
Open this publication in new window or tab >>The size of Max(p) sets and density bases
2002 (English)In: Journal of Fourier Analysis and Applications, ISSN 1069-5869, E-ISSN 1531-5851, Vol. 8, no 3, p. 259-268Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Springer Science+Business Media B.V., 2002
National Category
Mathematics
Identifiers
urn:nbn:se:his:diva-11890 (URN)10.1007/s00041-002-0012-7 (DOI)000176113400004 ()2-s2.0-0036431362 (Scopus ID)
Available from: 2016-02-10 Created: 2016-02-10 Last updated: 2017-11-30Bibliographically approved
Rönning, J.-O. (1999). A convergence result for square roots of the Poisson kernel in the bidisk. Mathematica Scandinavica, 84(1), 81-92
Open this publication in new window or tab >>A convergence result for square roots of the Poisson kernel in the bidisk
1999 (English)In: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 84, no 1, p. 81-92Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Aarhus: Dansk Matematisk Forening, 1999
National Category
Mathematics
Identifiers
urn:nbn:se:his:diva-11884 (URN)000081500400008 ()2-s2.0-0040629745 (Scopus ID)
Available from: 2016-02-08 Created: 2016-02-08 Last updated: 2017-11-30Bibliographically approved
Hare, K. E. & Rönning, J.-O. (1998). Applications of generalized Perron trees to maximal functions and density bases. Journal of Fourier Analysis and Applications, 4(2), 215-227
Open this publication in new window or tab >>Applications of generalized Perron trees to maximal functions and density bases
1998 (English)In: Journal of Fourier Analysis and Applications, ISSN 1069-5869, E-ISSN 1531-5851, Vol. 4, no 2, p. 215-227Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Springer Science+Business Media B.V., 1998
National Category
Mathematics
Identifiers
urn:nbn:se:his:diva-11889 (URN)10.1007/BF02475990 (DOI)000076671400007 ()2-s2.0-1842715799 (Scopus ID)
Available from: 2016-02-10 Created: 2016-02-10 Last updated: 2017-11-30Bibliographically approved
Rönning, J.-O. (1997). Convergence results for the square root of the Poisson kernel. Mathematica Scandinavica, 81(2), 219-235
Open this publication in new window or tab >>Convergence results for the square root of the Poisson kernel
1997 (English)In: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 81, no 2, p. 219-235Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Aarhus: Dansk Matematisk Forening, 1997
National Category
Mathematics
Identifiers
urn:nbn:se:his:diva-11882 (URN)000074553900006 ()2-s2.0-0032447043 (Scopus ID)
Available from: 2016-02-08 Created: 2016-02-08 Last updated: 2017-11-30Bibliographically approved
Rönning, J.-O. (1997). On convergence for the square root of the Poisson kernel in symmetric spaces of rank 1. Studia Mathematica, 125(3), 219-229
Open this publication in new window or tab >>On convergence for the square root of the Poisson kernel in symmetric spaces of rank 1
1997 (English)In: Studia Mathematica, ISSN 0039-3223, E-ISSN 1730-6337, Vol. 125, no 3, p. 219-229Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Polska Akademia Nauk. Instytut Matematyczny, 1997
National Category
Mathematics
Identifiers
urn:nbn:se:his:diva-11883 (URN)A1997XU32600002 ()2-s2.0-17544398446 (Scopus ID)
Available from: 2016-02-08 Created: 2016-02-08 Last updated: 2017-11-30Bibliographically approved
Rönning, J.-O. & Svensson, O.Convergence for the square root of the Poisson kernel in rank one symmetric spaces against boundary functions with regularity: Preprint Chalmers och Göteborgs Universitet, (79)2001.
Open this publication in new window or tab >>Convergence for the square root of the Poisson kernel in rank one symmetric spaces against boundary functions with regularity: Preprint Chalmers och Göteborgs Universitet, (79)2001
(English)Manuscript (preprint) (Other academic)
National Category
Mathematics
Identifiers
urn:nbn:se:his:diva-11893 (URN)
Available from: 2016-02-10 Created: 2016-02-10 Last updated: 2017-11-27Bibliographically approved
Organisations

Search in DiVA

Show all publications